Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

5 yr old, having viral fever,leg muscle pain. Blood report says titer is 400iu/ml&E S R random 24mm. Does viral fever relate to titer ?

Hai I AAAA I have 5 year boy , he saffaring viral fever . & leg masakle pain . He admited to hospital , doctor give 3 dose pencilin injec per day . But his blood repot. also titer is 400iu/ml&E S R random 24mm ,, now no fever fromlast 3 days but . My question is viral fever how also titer 400 reflect, it s normal, plz sujjest me thanks
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
no it is not viral fever which causes increase in aso titre. ASO titre is increase in response to strepticoccal infection. muscle pain with increase in ESR is common in viral fever but your child has increase in ASO titre and he is getting injection penicilin this is some thing suggesting streptococcal infection. kindly get evaluated for this by throat swab culture , anti DNA es and C3 level . ten days course of peniclin is recommended to limit spread of nephrogenic strain of streptococcal infection. strepoccal skin infection can cause renal complication after 3-4 week so watch for decreased urine output, facial puffiness and hypertension which comletely recover in 95% case when managed on time. thanx
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor